Approximation methods for non-convex curves

Y. Liu, K. L. Teo, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)


Based on the triangle sandwich and block sandwich methods, two approximation methods for non-convex curves are considered in this paper. Numerical algorithms corresponding to these methods are developed and quadratic convergence properties of two methods in the original space are established. Application is given to the approximation of an efficient frontier of a bi-criteria optimization problem.
Original languageEnglish
Pages (from-to)125-135
Number of pages11
JournalEuropean Journal of Operational Research
Issue number1
Publication statusPublished - 16 Aug 1999
Externally publishedYes

ASJC Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Information Systems and Management


Dive into the research topics of 'Approximation methods for non-convex curves'. Together they form a unique fingerprint.

Cite this